# SDR DLM88030297

- Difficulty date: March 28, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 39,442 hours, 31,854 cycles
- Engine: Pwa JT8D219
- Engine time: 35,310 hours, 28,684 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 718179
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 35,310 hours, 28,684 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL AT TIME OF AUTO THROTTLE DISCONNECT JUST PRIOR TO LANDING, A/C VEERED TO LEFT.  EXECUTED GO-AROUND, NOTICED SMELL IN COCKPIT.  INSPECTED ENGINES AND RAN, UNABLE TO DUPLICATE.
